MAUDE Adverse Event Report: BECTON DICKINSON EXT SET SMALLBORE TBG W/SS DEHP FREE; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON EXT SET SMALLBORE TBG W/SS DEHP FREE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10011253
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr with device evaluation.No product or photo was returned by the customer.The customer complaint of flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 10011253 and lot# 24089267 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 13aug2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
Material # 10011253; batch # unknown.It was reported by customer that they keep getting an occlusions error when using with our bracco rb 82 generator and medrad intego radiopharmaceutical dosing system on just about every patient.Verbatim: hi, nuclear medicine is experiencing issues with the new bd smart site extension se (ref 10011253), we keep getting an occlusions error when using with our bracco rb 82 generator and medrad intego radiopharmaceutical dosing system on just about every patient.Resulting in having to replace and hops that the replacement works.

Brand Name
EXT SET SMALLBORE TBG W/SS DEHP FREE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20798176
Report Number9616066-2024-01748
Device Sequence Number7894515
Product Code FPA
UDI-Device Identifier10885403233609
UDI-Public(01)10885403233609(11)240813(17)270813(10)24089267
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10011253
Device Lot Number24089267
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown